EconPapers    
Economics at your fingertips  
 

A Class Test for Fractional Integration

Melvin Hinich and Terence Tai Leung Chong

Studies in Nonlinear Dynamics & Econometrics, 2007, vol. 11, issue 2, 24

Abstract: Diebold and Rudebusch (1991) and Haubrich (1993) argue that, when income follows a fractionally differenced process, the Deaton's excessive smoothness paradox can be resolved. A key to the success of their result relies on a valid test for fractional integration. However, most of the tests in the literature are nested within fractional alternatives. This paper designs a new test for a more general hypothesis that the true data generating process is indeed fractionally integrated. The test is applied to the real disposable income per capita of the U.S. and the real quarterly GDP data of the G7 industrial countries.

Date: 2007
References: View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
https://doi.org/10.2202/1558-3708.1382 (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bpj:sndecm:v:11:y:2007:i:2:n:5

Ordering information: This journal article can be ordered from
https://www.degruyter.com/journal/key/snde/html

DOI: 10.2202/1558-3708.1382

Access Statistics for this article

Studies in Nonlinear Dynamics & Econometrics is currently edited by Bruce Mizrach

More articles in Studies in Nonlinear Dynamics & Econometrics from De Gruyter
Bibliographic data for series maintained by Peter Golla ().

 
Page updated 2025-03-31
Handle: RePEc:bpj:sndecm:v:11:y:2007:i:2:n:5